The Cyclicality of British Strike Frequency

Dickerson, Andrew (1994) The Cyclicality of British Strike Frequency. Oxford Bulletin of Economics and Statistics, 56 (3). pp. 285-303. ISSN 0305-9049. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculties > Social Sciences > School of Economics
Depositing User: P. Ogbuji
Date Deposited: 30 Jun 2009 18:17
Last Modified: 16 Jun 2014 13:11
Resource URI: https://kar.kent.ac.uk/id/eprint/20164 (The current URI for this page, for reference purposes)
  • Depositors only (login required):